I have been dealing with this for over 2 years and am currently getting tests from a third doctor, but have yet to get a diagnosis.
My symptoms occur multiple times a day. I wake up and drink my coffee and go eat breakfast. I feel great for 2-4 hours but then start getting extremely tired, irritable, trouble remembering things, & sometimes shaky. I have problems carrying on normal conversations during these times. My whole mind just feels cloudy. Once I take a break and eat a meal I'm back to my normal self for 2-4 hours until the symptoms start coming back. This cycle repeats itself after every meal.
First Doctor - after normal blood work diagnosed it as Reactive Hypoglycemia(he never gave me any kind of sugar test). He told me to eat a low sugar diet. He did say I had slightly high cholesteral and wanted to put me on Lipitor. I tried the low sugar diet and it didn't help.
Second Doctor - Got normal blood work plus the sugar test(The one where you drink the sugar drink and they test your blood sugar every hour). He said the sugar test looked normal but still diagnosed me with Reactive Hypoglycemia. He told me to eat a low carb - high protein diet. It didn't fix anything other than I was hungry all the time, even right after I ate.
Third Doctor - I am still getting tests but so far he had me test my own blood sugar before and after every meal for a week. I did and he said my body processes sugar great. He ran normal bloodwork and said I am in picture perfect health. He is currently running tests for Vitamin Deficiencies.
Does anybody have any info that could at least point me in a general direction of what may be causing this. I have researched till no end on the net and haven't found anything. It makes it really hard to socialize when everything has to be done within the 2-4 hour windows.
Thanks in advance for any insight.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?